Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Rashes across the chest. Could it be lyme disease or bulbar palsy?

Yes - my brother in law has been trying to get information on both lyme disease and bulbar palsy als. He has many unexplained issues which make him want to question whether his diagnosis of bulbar palsy could really be lyme disease and I have read that lyme could be mistaken for als. He only had one blood test for lyme and it was negative. He had a rash across his chest which has been unexplained but they haven t suggested getting another blood test?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
Lymes disease is caused by borrelia.It starts with skin rash which wax and wane for long periods after many years it can cause neurological features.A serological test for lymes disease can be helpful for diagnosis.
A visit to dermatologist will allow confirmation of diagnosis and subsequent treatment.
Hope this helps.
Wishing you good health.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor